Math Didactic: Jurnal Pendidikan Matematika


p-ISSN: 2442-3041 | e-ISSN: 2579-3977

Math Didactic: Jurnal Pendidikan Matematika is a scientific journal in the field of mathematics education published in April, August, & December.

Accepted and published papers will be freely accessed in this website and the following abstracting & indexing databases:


Please read this guideline carefully. Every manuscript sent to the editorial office of the journal ought to follow the writing guidelines. If the manuscript does not meet with the author guidelines or any manuscript written in different format, the article will BE REJECTED before further review. Only submitted manuscripts that meet the journals format will be processed further.

Important Note:

Kepada seluruh penulis serta calon penulis artikel di jurnal Math Didactic. Website Math Didactic sekarang sedang melakukan pembaruan OJS ke versi 3.1.1 sehingga dimintakan dengan hormat agar melakukan registrasi kembali. Terima kasih.

Terkait dengan pembaruan ini, semua artikel dan workflow yang terjadi sebelumnya di versi OJS 2 terpaksa kami proses ulang di OJS versi terbaru ini sehingga harap maklum jika dari Vol. 4 No. 1 dan edisi sebelumnya terlihat workflow yang kurang memadai. Terima kasih atas perhatiannya.

Read more about Math Didactic: Jurnal Pendidikan Matematika

Current Issue

Vol 4 (2018): Edisi Dies Natalis
Published: 2019-01-31
View All Issues

Already have a Username/Password for Math Didactic: Jurnal Pendidikan Matematika?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.